Distribution of crossings of level K in a busy cycle of the M/G/1 queue
Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 1, pp. 75-81.
@article{AIHPB_1968__4_1_75_0,
     author = {Cohen, J. W. and Greenberg, I.},
     title = {Distribution of crossings of level $K$ in a busy cycle of the {M/G/1} queue},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {75--81},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {1},
     year = {1968},
     zbl = {0162.49401},
     mrnumber = {232465},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1968__4_1_75_0/}
}
TY  - JOUR
AU  - Cohen, J. W.
AU  - Greenberg, I.
TI  - Distribution of crossings of level $K$ in a busy cycle of the M/G/1 queue
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1968
DA  - 1968///
SP  - 75
EP  - 81
VL  - 4
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1968__4_1_75_0/
UR  - https://zbmath.org/?q=an%3A0162.49401
UR  - https://www.ams.org/mathscinet-getitem?mr=232465
LA  - en
ID  - AIHPB_1968__4_1_75_0
ER  - 
Cohen, J. W.; Greenberg, I. Distribution of crossings of level $K$ in a busy cycle of the M/G/1 queue. Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 1, pp. 75-81. http://www.numdam.org/item/AIHPB_1968__4_1_75_0/

[1] Takacs, L., Introduction to the theory of queues. Oxford University Press, New York, 1962. | MR 133880 | Zbl 0106.33502

[2] Cohen, J.W., Single server queue with uniformly bounded virtual delay time, to be published in Journ. Appl. Prob. | Zbl 0164.48103

[3] Takacs, L., Application of ballot theorems in the theory of queues. Proc. Symp. on Congestion Theory, The University of North Carolina Press, Chapel Hill, 1965. | MR 189150 | Zbl 0203.18402